# SDR C2XA10RI099

- Difficulty date: July 17, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 25,486 hours, 19,209 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1429
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 25,486 hours, 19,209 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2057 - CHS - FLIGHT CREW REPORTED BAG SMOKE DET LIGHT DID NOT ILLUMINATE DURING TEST.  EWR MX REMOVED AND REPLACED BAGG SMOKE DETECTOR AFT POSITION AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
